Quelques propriétés d'approximation reliées à la cohomologie galoisienne d'un groupe algébrique fini  [ Some approximation properties related to Galois cohomology of a finite algebraic group ]
Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 4, p. 549-564

We prove some results about miscellaneous approximation properties for homogeneous spaces X (with finite stabilizer) of GL n over a number field. We also discuss a link to the inverse Galois problem and we give a formula for the unramified Brauer group of X.

On étudie différentes propriétés d’approximation pour des espaces homogènes X (à stabilisateur fini) de GL n sur un corps de nombres. On discute également du lien avec le problème de Galois inverse et on établit une formule pour le groupe de Brauer non ramifié de X.

DOI : https://doi.org/10.24033/bsmf.2545
Classification:  11E72,  11G35
Keywords: weak approximation, homogeneous space, Brauer group
@article{BSMF_2007__135_4_549_0,
     author = {Harari, David},
     title = {Quelques propri\'et\'es d'approximation reli\'ees \`a la cohomologie galoisienne d'un groupe alg\'ebrique fini},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {135},
     number = {4},
     year = {2007},
     pages = {549-564},
     doi = {10.24033/bsmf.2545},
     zbl = {1207.11048},
     mrnumber = {2439198},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2007__135_4_549_0}
}
Harari, David. Quelques propriétés d'approximation reliées à la cohomologie galoisienne d'un groupe algébrique fini. Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 4, pp. 549-564. doi : 10.24033/bsmf.2545. http://www.numdam.org/item/BSMF_2007__135_4_549_0/

[1] V. I. Chernousov - « Galois cohomology and weak approximation for the quotient manifolds A n /G », Trudy Mat. Inst. Steklov. 208 (1995), p. 335-349, Dedicated to Academician Igorʼ Rostislavovich Shafarevich on the occasion of his seventieth birthday (Russian). | MR 1730273 | Zbl 0880.20037

[2] J.-L. Colliot-Thélène & J.-J. Sansuc - « La descente sur les variétés rationnelles. II », Duke Math. J. 54 (1987), p. 375-492. | MR 899402 | Zbl 0659.14028

[3] -, The rationality problem for fields of invariants under linear algebraic groups (with special regards to the Brauer group), Tata Inst. Fund. Res. Stud. Math., Tata Inst. Fund. Res., 2007. | MR 2348904 | Zbl 1147.13002

[4] T. Ekedahl - « An effective version of Hilbert's irreducibility theorem », in Séminaire de Théorie des Nombres, Paris 1988-1989, Progr. Math., vol. 91, Birkhäuser Boston, 1990, p. 241-249. | MR 1104709 | Zbl 0729.12005

[5] S. Garibaldi, A. Merkurjev & J-P. Serre - « Cohomological invariants in Galois cohomology », University Lecture Series, vol. 28, American Mathematical Society, 2003, p. 168. | MR 1999383 | Zbl 1159.12311

[6] D. Harari - « Méthode des fibrations et obstruction de Manin », Duke Math. J. 75 (1994), p. 221-260. | MR 1284820 | Zbl 0847.14001

[7] -, « Flèches de spécialisations en cohomologie étale et applications arithmétiques », Bull. Soc. Math. France 125 (1997), p. 143-166. | Numdam | MR 1478028 | Zbl 0906.14014

[8] D. Harari & A. Skorobogatov - « Non-abelian cohomology and rational points », Compositio Math. 130 (2002), p. 241-273. | MR 1887115 | Zbl 1019.14012

[9] J. S. Milne - Étale cohomology, Princeton Mathematical Series, vol. 33, Princeton University Press, 1980. | MR 559531 | Zbl 0433.14012

[10] J. Neukirch - « Über das Einbettungsproblem der algebraischen Zahlentheorie », Invent. Math. 21 (1973), p. 59-116. | MR 337894 | Zbl 0267.12005

[11] -, « On solvable number fields », Invent. Math. 53 (1979), p. 135-164. | MR 560411 | Zbl 0447.12008

[12] D. J. Saltman - « Multiplicative field invariants », J. Algebra 106 (1987), p. 221-238. | MR 878475 | Zbl 0622.13002

[13] J.-J. Sansuc - « Groupe de Brauer et arithmétique des groupes algébriques linéaires sur un corps de nombres », J. reine angew. Math. 327 (1981), p. 12-80. | MR 631309 | Zbl 0468.14007

[14] J-P. Serre - Cohomologie galoisienne, vol. 1965, Springer, 1965, cinquième édition, révisée et complétée. | MR 201444 | Zbl 0136.02801

[15] A. Skorobogatov - Torsors and rational points, Cambridge Tracts in Mathematics, vol. 144, Cambridge University Press, 2001. | MR 1845760 | Zbl 0972.14015

[16] V. E. Voskresenskii - « Corps d'invariants de groupes abéliens (en russe) », Uspehi Mat. Nauk 4 (172) (1973), p. 77-102. | Zbl 0283.14004

[17] S. Wang - « On Grunwald's theorem », Ann. of Math. (2) 51 (1950), p. 471-484. | MR 33801 | Zbl 0036.15802